# SDR HNAA2014032400103

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 61,895 hours, 69,295 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Bleed Air Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ACFT WAS AT 5000 FT, CABIN ALTITUDE WAS ABOUT 2000 FT.  CAPTAIN TURNED OFF BLEEDS, ACFT CONTINUED TO PRESSURIZE DOWN TO APPROXIMATELY 500 FT.  CABIN ALTITUDE WITH BOTH BLEEDS REMAINING IN THE OFF POSITION.  AFTER RETURN, FOUND BROKEN WIRE 2121-2F22 IN NR 1 NACELLE.  ALSO, FOUND NR 2 PRSOV INOPERATIVE.  R & R NR 2 PRSOV IAW
 MM 21-11-11.  GROUND RAN ACFT.  OPS CHECKED GOOD AT THIS TIME.
